On lacunary invariant sequence spaces defined by a sequence of modulus functions


Karakaya V., Simsek N.

APPLIED MATHEMATICS AND COMPUTATION, vol.156, no.3, pp.597-603, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 156 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1016/j.amc.2003.08.012
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.597-603

Abstract

The purpose of the paper is to introduce and study some sequence spaces which are defined by combining the concepts of lacunary convergence, invariant mean and the sequence of modulus functions. We also examine some topological properties of these spaces. (C) 2003 Elsevier Inc. All rights reserved.